# SDR 2013FA0000144

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: General aviation
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 13,842 hours, 9,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32144782
- Part serial: P493C
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNEUMATIC SHUTOFF MODULATING VALVE FAILURE RESULTING IN DEPRESSURIZATION OF ACFT IN FLIGHT.
